# SDR GTIA2021122736194

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 14,817 hours, 6,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28837
- Condition: Stripped
- Location: Zone 900
- Part time: 9,143 hours, 3,968 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE SET SCREW STRIPPED.-RAR FWD MEGAPHONE  IAW SPIRIT EMERGENCY EQUIPMENT DRAWING # A321-EMER EQUIP REV IR
